Alert archive / Georgia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 15, NWS Jacksonville, FL

February 15, 2021Charlton County, Ware County, Georgia; Baker County, Columbia County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Feb 15, 2021, 4:44 PM EST for Charlton County, Ware County, Georgia; Baker County, Columbia County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2021, 4:44 PM EST (21:44 UTC)
Expired
Feb 15, 2021, 5:30 PM EST
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Baker County, FL, Columbia County, FL, Charlton County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 66 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 3:02 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
408 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

500 
WUUS52 KJAX 152144
SVRJAX
FLC003-023-GAC049-299-152230-
/O.NEW.KJAX.SV.W.0015.210215T2144Z-210215T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
444 PM EST Mon Feb 15 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baker County in northeastern Florida...
  Northeastern Columbia County in northern Florida...
  Southeastern Ware County in southeastern Georgia...
  South central Charlton County in southeastern Georgia...

* Until 530 PM EST.

* At 444 PM EST, a severe thunderstorm was located 12 miles north of
  Olustee, or 15 miles northeast of Lake City, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida...and southeastern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3044 8257 3059 8244 3058 8242 3061 8242
      3075 8230 3073 8217 3066 8213 3050 8220
      3029 8246 3034 8258
TIME...MOT...LOC 2144Z 219DEG 33KT 3038 8249 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

SHASHY
4 follow-up statements
449 
WWUS52 KJAX 152154
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
454 PM EST Mon Feb 15 2021

FLC003-023-GAC049-299-152230-
/O.CON.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Columbia FL-Ware GA-Charlton GA-
454 PM EST Mon Feb 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTHWESTERN BAKER...EASTERN COLUMBIA...SOUTHEASTERN WARE AND
SOUTH CENTRAL CHARLTON COUNTIES...

At 454 PM EST, a severe thunderstorm was located 7 miles west of
Taylor, or 18 miles southeast of Fargo, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Taylor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida...and southeastern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3042 8251 3058 8244 3058 8242 3061 8242
      3075 8230 3073 8217 3066 8213 3050 8220
      3035 8241 3038 8249
TIME...MOT...LOC 2154Z 219DEG 33KT 3045 8242 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
873 
WWUS52 KJAX 152201
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
501 PM EST Mon Feb 15 2021

FLC023-152211-
/O.CAN.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Columbia FL-
501 PM EST Mon Feb 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLUMBIA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.

LAT...LON 3042 8244 3056 8243 3060 8241 3075 8230
      3073 8217 3066 8213 3050 8220 3040 8238
      3040 8241
TIME...MOT...LOC 2201Z 219DEG 33KT 3049 8238 

$$

FLC003-GAC049-299-152230-
/O.CON.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Ware GA-Charlton GA-
501 PM EST Mon Feb 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTHWESTERN BAKER...SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON
COUNTIES...

At 501 PM EST, a severe thunderstorm was located near Taylor, or 17
miles southeast of Fargo, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northwestern Baker, southeastern Ware and south central Charlton
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3042 8244 3056 8243 3060 8241 3075 8230
      3073 8217 3066 8213 3050 8220 3040 8238
      3040 8241
TIME...MOT...LOC 2201Z 219DEG 33KT 3049 8238 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
082 
WWUS52 KJAX 152220
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
520 PM EST Mon Feb 15 2021

FLC003-GAC049-299-152230-
/O.CON.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Ware GA-Charlton GA-
520 PM EST Mon Feb 15 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EST
FOR NORTH CENTRAL BAKER...SOUTHEASTERN WARE AND SOUTH CENTRAL
CHARLTON COUNTIES...

At 520 PM EST, a severe thunderstorm was located 12 miles north of
Taylor, or 14 miles south of Stephen Foster State Park, moving
northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Baker, southeastern Ware and south central Charlton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3056 8234 3059 8235 3074 8224 3073 8217
      3066 8213 3059 8216 3052 8220 3053 8231
TIME...MOT...LOC 2220Z 221DEG 34KT 3062 8225 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
464 
WWUS52 KJAX 152224
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
524 PM EST Mon Feb 15 2021

FLC003-GAC049-299-152233-
/O.EXP.KJAX.SV.W.0015.000000T0000Z-210215T2230Z/
Baker FL-Ware GA-Charlton GA-
524 PM EST Mon Feb 15 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BAKER...
SOUTHEASTERN WARE AND SOUTH CENTRAL CHARLTON COUNTIES WILL EXPIRE AT
530 PM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM EST for northeastern
Florida...and southeastern Georgia.

LAT...LON 3056 8234 3059 8235 3074 8224 3073 8217
      3066 8213 3059 8216 3052 8220 3053 8231
TIME...MOT...LOC 2223Z 219DEG 33KT 3064 8223 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 2:10 PM EST, 2 hours 34 minutes earlier.

Area forecast discussion, Feb 15, 2:10 PM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
210 PM EST Mon Feb 15 2021

.NEAR TERM [Through Tonight]...

Late morning surface analysis showed a warm front lifting
northward from the I-4 corridor across N-central FL, while low
pressure (1008 millibars) was strengthening just south of New
Orleans and was beginning to accelerate northeastward. Aloft...an
intense cyclone over the Southern Plains states was pivoting
northeastward, with the base of this trough sweeping across Deep
South Texas and approaching the lower Mississippi Valley.
Convection was expanding ahead of a prefrontal trough over the
east central Gulf of Mexico. Deep southwesterly flow continues to
prevail locally ahead of this developing storm system, with a very
shallow east to southeasterly flow pattern in place locally just
to the north of the retreating warm front. Local fog, low stratus
and patches of drizzle prevail for locations north of a line from
Gainesville to St. Augustine, while breaks in the cloud cover are
appearing via latest GOES-East visible satellite imagery, and
temperatures and dewpoints at these locations were already rising
to near 70 degrees at 16Z, with temperatures and dewpoints
approaching 60 degrees elsewhere in northeast FL. Meanwhile,
temperatures and dewpoints were stuck in the upper 40s and lower
50s beneath the thick stratus deck across all of southeast GA.

Short-term, high resolution guidance still indicates that
scattered convection will initiate by the mid-afternoon hours over
north central FL along or just south of the retreating warm
front, generally along the US-301 corridor just east of
Gainesville. Otherwise, low pressure will continue to strengthen
as it accelerates northeastward across the FL panhandle early this
afternoon, with a squall line of strong to severe thunderstorms
taking shape ahead of this storm system's strengthening cold front
over the FL Panhandle and Srn AL early this afternoon. Breaks in
the low stratus cloudiness will continue to develop northward this
afternoon as the warm front lifts northward, allowing highs to
soar to the lower 80s for locations south of Gainesville and into
the 70s for locations south of Waycross by late afternoon as low
level winds veer to southeasterly and then southerly towards
sunset. Temperatures may struggle to reach the 60s before sunset
for locations north of Waycross and also along the southeast GA
coast.

Model soundings continue to depict MLCAPE values rising to
1500-2000 J/kg by late afternoon for locations east of Interstate
75 in northeast and north central FL and for locations south of
Waycross. South-southwesterly bulk shear values of 50-60 knots at
these locations could generate strong to isolated severe
convection for locations along and east of the US-301 corridor
late this afternoon, with just enough veering near the LCL height
to keep a threat for isolated tornadoes within this convective
activity as it approaches the I-95 corridor towards sunset. Shear
profiles may also be favorable for splitting supercells at these
locations. Activity will generally move quickly northeastward, and
downburst winds of 50-60 mph will be possible within stronger
activity along the I-95 corridor late this afternoon and early
this evening. Attention will then turn to the squall line of
strong to severe thunderstorms that will be approaching the
Altamaha and Ocmulgee Rivers shortly after sunset. This squall
line will bring a severe weather threat to the Suwannee Valley and
inland portions of southeast GA this evening. The primary hazard
would be damaging wind gusts of 50-60 mph within stronger cells
that would be embedded in the overall squall line. Southerly winds
will strengthen and will become breezy towards or shortly after
sunset area-wide, with temperatures rising through the 60s for
locations north of Waycross and likely remaining around 70
elsewhere.

The squall line is expected to weaken once it crosses
the US-301 corridor during the late evening hours, with activity
exiting the northeast FL coast shortly after midnight. A few
showers may develop overnight along the actual cold front, which
will likely not exit the Atlantic coast until around sunrise on
Tuesday. Breezy westerly winds in the wake of the front will usher
in colder air, with lows falling to the 40s from Waycross and
Jesup eastward, while lows remain in the 55-60 degree range along
the I-95 corridor and N-central FL.

.SHORT TERM [Tuesday Through Wednesday Night]...

A cooler, drier air mass will build over our area Tuesday and
Tuesday night. Highs will range from the low 50s in inland SE GA
to around 70 near FLagler Beach and Tuesday night will see lows in
the low-mid 30s in SE GA, low-mid 40s in NE FL. Frost is possible
Wednesday morning. During the afternoon on Wednesday, the cold
front that passed through will return as a warm front, bringing a
return of warmer temperatures, more humid conditions, and chances
for showers will increase to 40-60% again by Wednesday evening,
with isolated embedded thunderstorms possibly lingering into the
overnight hours. Highs Wednesday will range from the mid-upper
50s in SE GA to low 70s near Ocala and Flagler.

.LONG TERM [Thursday Through Monday]...

A deepening low pressure system with another cold front will
sweep across the southeast Thursday through Friday morning.
Thursday will be warm and windy ahead of the front. This
approaching system is very energetic and will once again bring
strong shear with it to the region and a strong low level jet.
Strong to severe storms are possible Thursday afternoon into early
Friday morning, so keep an eye on the forecast as we get closer
in time. Behind the front, a much colder and drier air mass will
build in again. Frost and freeze conditions look likely on
Saturday morning with frosty conditions again on Sunday morning.

&&

.AVIATION...
[Through 18Z Tuesday]

LIFR ceilings will prevail through around 19Z at SSI, with
improvement to IFR thereafter. IFR ceilings at the Duval County
terminals will gradually lift to MVFR by 20Z. MVFR ceilings at GNV
may briefly lift to VFR towards 20Z. Periods of MVFR or IFR
ceilings are possible this afternoon at SGJ. Showers and
thunderstorms will develop towards 19Z at GNV and will move
quickly north-northeastward, potentially impacting SGJ and the
Duval County terminals between 20Z-00Z. We added TEMPO groups to
these terminals for gusty winds and IFR conditions with potential
thunderstorm activity. Surface winds will shift to southerly by
00Z at the northeast FL terminals, with sustained surface speeds
increasing to 10-15 knots. A squall line of strong to severe
thunderstorms will then move across the FL panhandle early this
evening, potentially impacting the regional terminals after 02Z.
We have added TEMPO and PROB30 groups to each TAF forecast this
afternoon for gusty winds and potential IFR conditions during the
passage of this squall line, which should exit the SGJ terminal
before 07Z. Surface winds will then shift to southwesterly around
10 knots by 08Z at the terminals and westerly towards 11Z, with
sustained speeds increasing to 10-15 knots by 14Z. MVFR ceilings
are expected after 07Z, with improvement to VFR possible by 15Z
Tuesday.

&&

.MARINE...

Low pressure developing south of New Orleans will accelerate
northeastward across the Florida panhandle early this afternoon
and across the Carolinas this evening. This storm system will lift
a warm front northward from north central Florida late this
morning and through the Georgia waters early this evening,
followed by the passage of a strong cold front overnight. Showers
and a few thunderstorms will develop along and ahead of this front
from late afternoon through the overnight hours tonight. South-
southwesterly winds will also strengthen ahead of this front, with
Small Craft Advisory conditions expected offshore beginning this
evening. High pressure will briefly build over the Ohio Valley in
the wake of this front on Tuesday night and Wednesday as another
low pressure center develops over the western Gulf of Mexico and
lifts northeastward. A warm front will again move northward across
our waters on Wednesday afternoon and evening, followed by
another strong cold frontal passage and the potential for strong
thunderstorms on Thursday night and early Friday.

Rip Currents: Moderate risk through Tuesday.

&&

.FIRE WEATHER...

Strong to severe thunderstorms are possible through the evening. A
cold front will move through the area tonight, bringing cooler,
drier air for Tuesday. On Wednesday, that cold front will return as a
warm front and bring chances for scattered showers. On Thursday,
another cold front will approach the region, exiting our area Thursday
night. Showers and thunderstorms Thursday into Thursday night could
produce damaging wind gusts. Colder, drier air will move in Friday and
remain in place through the weekend.

&&

.HYDROLOGY...

Minor flooding continues along portions of the St. Marys, Little
Satilla, Alabaha, and Santa Fe Rivers, with minor flooding
expected to begin along upper portions of the Altamaha River
tonight and Tuesday. Minor flooding is also forecast to begin
along lower portions of the Satilla River later today.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  45  54  32  55  50 /  80   0   0  40  60
SSI  55  63  41  59  54 /  60   0   0  50  60
JAX  55  65  41  63  55 /  60   0  10  50  50
SGJ  59  68  47  67  59 /  50  10  10  50  30
GNV  55  65  41  67  58 /  70   0  10  50  30
OCF  57  68  44  72  62 /  70  10  10  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory from 7 PM this evening to 10 AM EST Tuesday
     for Waters from Altamaha Sound GA to Fernandina Beach FL
     from 20 to 60 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

     Dense Fog Advisory until 2 PM EST this afternoon for Coastal
     waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM.

&&

In the hours before

Special weather statement, Feb 15, 4:13 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
413 PM EST Mon Feb 15 2021

FLZ020-021-GAZ162-163-152200-
Hamilton FL-Suwannee FL-Clinch GA-Echols GA-
413 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE...
HAMILTON...ECHOLS AND NORTHWESTERN CLINCH COUNTIES UNTIL 500 PM
EST...

* At 413 PM EST, National Weather Service meteorologists were
  tracking showers and thunderstorms centerd near Jasper, moving
  northeast at 50 mph.

* Small hail and winds in excess of 45 mph possible with these
  storms.

* Locations impacted include...
  Live Oak, Jasper, Jennings, Suwannee Springs, Statenville, Suwannee
  River State Park, Du Pont, Mayday, Blue Springs and Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

A Tornado Watch remains in effect until 1000 PM EST for northern
Florida...and southeastern Georgia.

LAT...LON 3063 8324 3063 8314 3078 8314 3080 8313
      3081 8310 3083 8310 3085 8308 3085 8301
      3087 8297 3114 8297 3092 8264 3025 8294
      3036 8319 3040 8318 3042 8322 3046 8322
      3047 8324 3052 8324 3055 8326
TIME...MOT...LOC 2113Z 208DEG 43KT 3049 8300

SHASHY
Special weather statement, Feb 15, 4:16 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
416 PM EST Mon Feb 15 2021

FLZ031>033-037-136-240-152200-
Eastern Alachua FL-Central Marion FL-Putnam FL-Bradford FL-Clay FL-
Inland St. Johns FL-
416 PM EST Mon Feb 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BRADFORD...
SOUTHEASTERN ALACHUA...WEST CENTRAL ST. JOHNS...NORTH CENTRAL
MARION...NORTHWESTERN PUTNAM AND CLAY COUNTIES UNTIL 500 PM EST...

* At 416 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm over Melrose Landing, or near
  Interlachen, moving north at 15 mph.

* Small hail, funnel clouds, wind gusts up to 50 mph, and minor
  flooding due to heavy rainfall is possible with this storm.

* Locations impacted include...
  Palatka, Green Cove Springs, Interlachen, Keystone Heights,
  Melrose, Middleburg, Citra, Hawthorne, Florahome and Melrose
  Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 1000 PM EST for northern and
northeastern Florida.

LAT...LON 2936 8217 3004 8203 3013 8169 3012 8168
      3013 8165 2969 8162
TIME...MOT...LOC 2116Z 193DEG 14KT 2963 8198

HESS
Local storm report, Feb 15, 4:22 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 PM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             4 NE CARRAWAY           29.74N 81.74W
02/15/2021  NAN INCH         PUTNAM             FL   911 CALL CENTER

            PEA SIZED HAIL REPORTED ALONG BARDIN RD
            BETWEEN SPRINGSIDE SHORTCUT AND ODOM RD.

&&

KN
Local storm report, Feb 15, 4:23 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
423 PM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             LAKE CITY               30.20N 82.64W
02/15/2021  NAN INCH         COLUMBIA           FL   PUBLIC

            PEA SIZED HAIL REPORTED BY THE PUBLIC IN
            LAKE CITY, FL.

&&

KN
Local storm report, Feb 15, 4:34 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 ENE BAKERSVILLE       29.93N 81.44W
02/15/2021  E1.00 INCH       ST. JOHNS          FL   PUBLIC

            QUARTER AND DIME SIZED HAIL REPORTED NEAR
            WYNWOOD RANCH.

&&

KN
Local storm report, Feb 15, 4:36 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EST MON FEB 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 AM     HAIL             2 SW PICOLATA           29.89N 81.62W
02/15/2021  E0.25 INCH       CLAY               FL   PUBLIC

            PUBLIC REPORTED PEA SIZED HAIL.

&&

KN

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 8:36 PM ESTRiver Flood WarningJAXBrantley31 days
Feb 15, 3:18 PM ESTSpecial Weather StatementJAXEchols57 min
Feb 15, 4:13 PM ESTSpecial Weather StatementJAXClinch, Echols47 min
Feb 15, 6:17 PM ESTSpecial Weather StatementJAXEchols43 min
Feb 15, 3:07 AM ESTSmall Craft AdvisoryJAX31 hr
Feb 15, 9:25 AM ESTMarine Dense Fog AdvisoryJAX5 hr
Feb 15, 2:23 PM ESTSpecial Weather StatementJAXPutnam52 min
Feb 15, 2:37 PM ESTTornado WarningJAXPutnam38 min
Feb 15, 2:53 PM ESTSpecial Weather StatementJAXSaint Johns52 min
Feb 15, 3:00 PM ESTSpecial Weather StatementJAXMarion45 min
Feb 15, 3:15 PM ESTSpecial Weather StatementJAXPutnam45 min
Feb 15, 3:36 PM ESTTornado WarningJAXColumbia, Gilchrist, Suwannee39 min
Feb 15, 3:41 PM ESTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns49 min
Feb 15, 3:46 PM ESTSpecial Weather StatementJAXPutnam44 min
Feb 15, 4:04 PM ESTTornado WarningJAXPutnam, Saint Johns41 min
Feb 15, 4:09 PM ESTTornado WarningJAXColumbia, Hamilton, Suwannee36 min
Feb 15, 4:13 PM ESTSpecial Marine WarningJAX92 min
Feb 15, 4:16 PM ESTSpecial Weather StatementJAXClay44 min
Feb 15, 4:21 PM ESTSevere Thunderstorm WarningJAXClay, Duval, Putnam, Saint Johns39 min
Feb 15, 4:43 PM ESTTornado WarningJAXSaint Johns17 min
Feb 15, 4:48 PM ESTSpecial Weather StatementJAXClay, Duval, Nassau57 min
Feb 15, 4:57 PM ESTTornado WarningJAXBaker33 min
Feb 15, 5:18 PM ESTSpecial Weather StatementJAXDuval27 min
Feb 15, 5:26 PM ESTSpecial Marine WarningJAX64 min
Feb 15, 5:53 PM ESTSpecial Weather StatementJAXNassau37 min
Feb 15, 6:22 PM ESTSpecial Marine WarningJAX64 min
Feb 15, 6:58 PM ESTSpecial Weather StatementJAXColumbia, Gilchrist, Hamilton, Suwannee62 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2021Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.